Konos tablets

Dexa Medica

Ingredients in every tablet

Paracetamol 500 mg
Chlorphenamine 2 mg
Phenylephrine 7.5 mg
Dextromethorphan 15 mg

Each package contains

1 strip of 4 tablets

Other details

Dosage form:Tablet; plain
Flavour None

W.H.O. classification

ATC Level 1 N - Nervous system
ATC Level 2 N02 - Analgesics
ATC Level 3 N02B - Other Analgesics and Antipyretics in ATC

Warnings

Pregnancy

NOT RECOMMENDEDThis item is not safe for use during pregnancy.

Lactation

NOT RECOMMENDEDThis item is not safe for use during lactation.

Alcohol

CONSULT YOUR DOCTORSafety of this item for use with alcohol has not been established. Please consult your doctor.

Machinery

CONSULT YOUR DOCTORSafety of this item for use while operating heavy machinery has not been established. Please consult your doctor.

Available in

Nigeria

Dosage information

12 YEARS OLD AND ABOVE
1 tablet three times daily (maximum 3 tablets daily).

Do not exceed the recommended dose

6 TO 12 YEARS OLD
½ tablet three times daily

Do not exceed the recommended dose

Indication

KONOS is indicated for the relief of cold and flu symptoms such as fever, headache, nasal congestion, sneezing with cough